# SDR DALA2019062193706

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727f-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION SUPPORT ZEE UPPER AND LOWER SURFACE BS727F+10 TO BS767 AND STR25R AT AFT CARGO COMPARTMENT. REPLACED SUPPORT ZEE LOC BTW BS 727F+10 TO BS 767 AND STR 25R AFT CARGO COMPARTMENT AS PER B737-800 SRM 51-10-02 ITEM 9, B737-800 SRM 51-40-02 AND DWG #146A7500 REV.0.
